MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH ENZYMATIC CREATININE_2 (ECRE_2); ENZYMATIC METHOD, CREATININE

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH ENZYMATIC CREATININE_2 (ECRE_2); ENZYMATIC METHOD, CREATININE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding an erroneous depressed enzymatic creatinine_2 (ecre_2) patient sample result obtained on an atellica ch 930 instrument.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data and sample id 12087346 was identified with a result of <9 umol/l and flagged with a "foam error".The sample was visually inspected and bubbles were present.The probable cause for the discordant result is sample quality.There is no evidence of a potential product issue.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported an erroneous depressed enzymatic creatinine_2 (ecre_2) patient sample result obtained on an atellica ch 930 instrument.The erroneous result was not reported to the physician.The sample was reprocessed on the initial atellica ch 930 instrument.The reprocessed higher result obtained was reported, as the correct result, to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneous depressed enzymatic creatinine_2 (ecre_2) result.

Brand Name
ATELLICA CH ENZYMATIC CREATININE_2 (ECRE_2)
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key20129690
Report Number2432235-2024-00200
Device Sequence Number3187382
Product Code JFY
UDI-Device Identifier00630414595795
UDI-Public(01)00630414595795(10)140113(17)250318
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K070727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2025
Device Model NumberN/A
Device Catalogue Number11097533
Device Lot Number140113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date09/03/2024
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale